# SDR CA960620020

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Part number: QS200
- Condition: Loose
- Location: Carb Int
- Component: 22500161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLAMP AT AIR BOX ASSEMBLY FOR CARBURETOR FOUND LOOSE.  HOSE HAD NOT BEEN PUSHED ON PROPERLY.  THIS IS NOT CORRECT CLAMP BUT IS JUST AS GOOD OR BETTER ACCORDING TO SUBMITTER.  CORRECT CLAMP IS AN NAS398-66.  THIS LOOSE CLAMP COULD CAUSE A LOSS OF POWER AND OBSTRUCTION OF CARBURETOR AIR INTAKE.
